Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    4
  • views
    645


2 Comments


Recommended Comments

I am concerned that you are going off of antibiotics. I also think minocycline is one of the least effective antibiotics for treating acne. If you want to get better, ask your dermatologist for keflex or amoxil. You can tolerate those antibiotics at a higher dosage without the nausea caused by minocin. I take 1,500mg of amoxil everyday and my skin is clear. I also have been on amoxil for close to three years and it is still effective. My guess is that your derm prescribed 100mg of minocin twice a day. Hardly a therapeutic dose.I also recommend benzaclin or duac along with tretinoin or differin. I had skin worse than yours and now I have zero pimples 98% of the time. I get an occasional spot on my back or in my ear ie places where I can't put medication easily.

Share this comment


Link to comment

I have been on and off antibiotics for a while, and I think this is one of the main reasons why I got the cystic acne to begin with. (I took 4 at one time 3 years ago). So I WILL be going off the antibiotics because we have deemed this to be the cause.

Thank you for your comment though.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×